Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ergodic and spectral analysis of certain infinite measure preserving transformations


Author: William Parry
Journal: Proc. Amer. Math. Soc. 16 (1965), 960-966
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0181737-8
MathSciNet review: 0181737
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Problems, Proceedings of a Symposium on Ergodic Theory, Academic Press, New York, 1963. MR 0158967 (28:2188)
  • [2] V. A. Rohlin, New progress in the theory of transformations with invariant measure, Uspehi Mat. Nauk. 15 (1960), 1-26; Russian Math. Surveys. 15 (1960), 1-22. MR 0132155 (24:A2002)
  • [3] E. Hopf, Ergodentheorie, Ergebnisse der Mathematik, Springer, Berlin, 1937.
  • [4] D. Blackwell, On a class of probability spaces, Proc. 3rd Berkeley Sympos., Vol. 2, 1956, pp. 1-6. MR 0084882 (18:940d)
  • [5] V. A. Rohlin, On the fundamental ideas of measure theory, Mat. Sb. (N.S.) 25 (1949), 107-150; Amer. Math. Soc. Transl. (1952), no. 71.
  • [6] S. Kakutani, Induced measure preserving transformations, Proc. Imp. Acad. Sci. Tokyo 19 (1943), 635-641. MR 0014222 (7:255f)
  • [7] K. Jacobs, Lecture notes on ergodic theory (mimeographed), Mathematisk Institut, Aarhus Universitet, Aarhus, Denmark, 1963. MR 0159922 (28:3138)
  • [8] V. A. Rohlin, Exact endomorphisms of a Lebesgue space, Izv. Akad. Nauk. SSSR. 25 (1961), 499-530. (Russian.) MR 0143873 (26:1423)
  • [9] D. Blackwell and D. Freeman, The tail $ \sigma$-field of a Markov chain and a theorem of Orey, Ann. Math. Statist. 35 (1964), 1291-1295. MR 0164375 (29:1672)
  • [10] S. Kakutani and W. Parry, Infinite measure preserving transformations with ``mixing," Bull. Amer. Math. Soc. 69. (1963), 752-756. MR 0153815 (27:3776)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0181737-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society